# SDR CALA2019050700694

- Difficulty date: May 3, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 21,547 hours, 7,472 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Le Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LE FLAPS TRANSIT LT ON LE FLAP 4 LIGHT ON AFTER FLAPS RETRACTED ON TAXI IN.
